MathSciNet Relay Station
MathSciNet bibliographic data
MR291127 (45 #221) 12A50
Sunley, Judith E. On the class numbers of totally imaginary quadratic extensions of totally real fields. Bull. Amer. Math. Soc. 78 (1972), 74–76.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement